U.S. doctors online nowAsk doctors free
Brazil, IN
A 21-year-old female asked:

On norplant (levonorgestrel) never have periods randomly just start spotting very lite bad cramps and in back very bloated always hungry but throw up nausea tired?

2 doctor answers3 doctors weighed in
Dr. Cynthia Palabrica
Obstetrics and Gynecology 34 years experience
Implantables: Unfortunately these are side effects of the norplant (levonorgestrel).
Dr. Susan Rhoads
Family Medicine 39 years experience
Intolerance Norplant (levonorgestrel): Hi, Mackenzie: If you have had these symptoms for several months it may mean that Norplant is not the best birth control method for you. There may be another that suits you better and works with your lifestyle. Watching your salt intake may help enough to control the bloating, and prescription strength ibuprofen, or another similar drug, and/or Tylenol (acetaminophen) may control the cramps enough for you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 21, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.